# SDR MALA010563

- Difficulty date: June 25, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105571
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RHIB FUSELAGE DUAL CIRCUIT I RUDDER CABLE CHAFED.  MAINTENANCE REPLACED RHIB FUSELAGE DUAL CIRCUIT RUDDER CABLE P/N 7227105-571 IAW SF340 27-21-25-4.
